# SDR IPXA2017072119585

- Difficulty date: July 20, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 17,920 hours, 11,465 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Lav Mirror Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY AVX MIRROR LIGHTS INOPERATIVE.  REPLACED  THE LAMPS IAWAMM 33-41-21-0402.  OPS CHECKED GOOD
